# SDR SIMA20220716001

- Difficulty date: July 16, 2022
- Submitted: July 17, 2022
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145097
- Aircraft time: 50,628 hours, 46,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER-WING EMERGENCY LIGHT INOP-C/A-RAR LH OVER-WING EMERGENCY LIGHT LAMP IAW AMM 33-50-07. OPS TEST GOOD AT THIS TIME
